# SDR AWXA200401276

- Difficulty date: November 12, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 11,853 hours, 4,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 633
- Condition: Discharged
- Location: Zone 242
- Part time: 49,685 hours, 21,672 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - EEL - DURING 4-DAY CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM FOUND THE RT OVERWING EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
